# SDR IPXA2023072493713

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,941 hours, 18,391 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Left
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA *** AIRTURN BACK *** L MAIN GEAR WOULD NOT COME UP ON DEPARTURE. CHKLT DID NOT GET GEAR UP. RESULTED IN ATB TO KONT NOTE: BOTH PRIMARY AND SECONDARY GEAR INDICATIONS WERE RED (UNSAFE) WITH THE GEAR HANDLE IN THE UP POSITION. BUFFET AND NOISE IN THE AIRCRAFT ALSO CONFIRMED THE L MAIN GEAR WAS STILL DOWN EVEN THRU THE GEAR HANDLE IN DOWN POSITION.JACKED A/C & ACCOMPLISHED MAIN GEAR PER OPERATION TEST IAW AMM 32-31-00. LH MAIN GEAR FAILED TO STOW. NOTICED A MISSING SOUND FROM LH RETRECT ACTIVATOR WHEN HYD PX APPLIED. FURTHER TS REQUIRED 7273207 07/21/23. REMOVED LH GEAR RETRACT ACTUATOR PER AMM 32-33-30 AND INSTALLED L/H GEAR ACTUATOR.
